# SDR UIEA2014032200125

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,353 hours, 21,635 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENG DRAIN MAST DRIPPING FUEL, FOLLOWED LINE TO TCC VLV.  R & R LPTCC VLV IAW AMM 75-24-01 206.  COMPLIED WITH TEST 12, EEC, ECU ACTUATORS IAW AMM 71-00-00 PP 593, NO LEAKS, LPTCCV FULL TRAVEL OBSERVED.
